A new direction in extremal theory

Ahlswede R, Cai N, Zhang Z (1994)
Journal of combinatorics, information and system sciences 19(3): 269-280.

Download
OA
Journal Article | Published | English
Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Cai N, Zhang Z. A new direction in extremal theory. Journal of combinatorics, information and system sciences. 1994;19(3):269-280.
Ahlswede, R., Cai, N., & Zhang, Z. (1994). A new direction in extremal theory. Journal of combinatorics, information and system sciences, 19(3), 269-280.
Ahlswede, R., Cai, N., and Zhang, Z. (1994). A new direction in extremal theory. Journal of combinatorics, information and system sciences 19, 269-280.
Ahlswede, R., Cai, N., & Zhang, Z., 1994. A new direction in extremal theory. Journal of combinatorics, information and system sciences, 19(3), p 269-280.
R. Ahlswede, N. Cai, and Z. Zhang, “A new direction in extremal theory”, Journal of combinatorics, information and system sciences, vol. 19, 1994, pp. 269-280.
Ahlswede, R., Cai, N., Zhang, Z.: A new direction in extremal theory. Journal of combinatorics, information and system sciences. 19, 269-280 (1994).
Ahlswede, Rudolf, Cai, Ning, and Zhang, Zhen. “A new direction in extremal theory”. Journal of combinatorics, information and system sciences 19.3 (1994): 269-280.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar